food title

Galpharm Strawberry Flavour Childrens Paracetamol 120mg/5ml Oral Suspension 3+ Months 100ml

Product Description

For the relief of mild to moderate pain, including teething pain and reducing fever.

Ingredients

Active ingredient: each 5 ml contains Paracetamol 120 mg Hydrogenated Glucose Syrup containing Sorbitol (E420) and Maltitol (E965), Sodium Methylparaben (E219), Sodium Propylparaben (E217) and Propylene Glycol (E1520)


Pack size

100 Millilitres


Storage

Keep tightly closed. Store at or below 25°C. Do not refrigerate. Protect from light.





Follow our social media

Facebook Twitter Youtube